Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from acute gastrites problem with mild pain staring from stomach end towards the end of the right side bottom rib

Hi My name is munaaf.I am 26 years old and have a question to Dr.Poorna Chandra K.S.I have been suffering from acute gastrites problem with mild pain staring from stomach end towards the end of the right side bottom rib..I have been goin to Dr.Dinesh Kini in manipal and also consulted Dr.S.S.Kumar in malleshwaram.I have an endoscopy done and found some stomach erosions, more acid formation and also did ultrasound but found nothing serious.I feel very depressed,repeated burps and I dont have the privilege to eat normally.I have stopped eating spicy , gave up my smoking routine but sometimes in three days I have one and also stopped drinking tea, coffee..I dont eat chapati as I feel it agravates it...please help me relieving of regular pain
Asked On : Wed, 18 May 2011
Answers:  2 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi munaf dont worry its gatritis problem which is treated easy by ayurvedic medication. take tab sutshekhar 1 tab twice daily before food along with giger juce.take hingvastak churna along cow ghee 1 tsf before food.if possible do virechana proccess. contact me on
Answered: Wed, 18 May 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
welcome to healthcare magic family,
as there is erosion in the stomach and more secretion of acid you get severe pain in the stomach.
now a days introduction of third generation antacid is becoming easy to solve this type of problems .
take tablet rabeprazole for about 4 to 6 weeks.
avoid fried and chillies food
avoid junk food,take more milk,curd.
ok and bye.
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor